# SDR MWEA020639

- Difficulty date: October 25, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 38,721 hours, 41,810 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 5930584
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED ON REPAIR DOUBLER AROUND LEFT GEAR DOOR SENSOR.  REMOVED AND INSTALLED NEW DOUBLER.
